MAUDE Adverse Event Report: VASCUTEK LTD. GELSEAL STRAIGHT GRAFT

VASCUTEK LTD. GELSEAL STRAIGHT GRAFT
Model Number 431508
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: process evaluation - a review of the manufacturing process was carried out and no issues were identified.Manufacturing review - a complete review of the manufacturing and qc records did not identify any issues with the manufacture of the device.Sterilisation process review - a review of the sterilisation records for this device confirmed that all acceptance criteria were met.Evaluation, results: pending completion of evaluation - the device has been returned to vascutek and analysis is currently ongoing.The results of the analysis will be included in the next report.Conclusion: conclusion not yet available evaluation in progress- the device has been returned to vascutek and analysis is currently ongoing.The results of the analysis and a conclusion will be included in the next report.
 
Event or Problem Description
It was reported to vascutek that a gelseal straight graft was bleeding through during the case.No further information has been provided to date.
 
Additional Manufacturer Narrative
(b)(4).Vascutek now considers this complaint closed, however the issue will be tracked and trended as part of the routine complaints monitoring and reporting process.If an adverse trend develops action may be taken at that time.
 
Event or Problem Description
This record is a follow up #1 report regarding mfr#9612515-2017-00004 that was submitted to the fda on february 23rd 2017.

Brand Name
GELSEAL STRAIGHT GRAFT
Common Device Name
GELSEAL STRAIGHT GRAFT
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan business park
renfrewshire, scotland PA4 9 RR
UK  PA4 9RR
MDR Report Key6351998
Report Number9612515-2017-00004
Device Sequence Number11007205
Product Code DSY
UDI-Device Identifier05037881100340
UDI-Public05037881100340
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P890045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2017
Report Date (Section F) 01/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2021
Device Model Number431508
Device Catalogue Number431508
Device Lot Number377293/01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2017
Distributor Facility Aware Date01/27/2017
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer01/27/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/27/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/23/2017
Supplement Report FDA Received Date03/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;